S. Venkata Ratnam Naidu, "Some fixed point theorems in metric and -metric spaces", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 678782, 12 pages, 2001. https://doi.org/10.1155/S016117120101064X
Some fixed point theorems in metric and -metric spaces
We introduce the notion of compatibility for a pair of self-maps on a -metric space and we have fixed point theorems for pairs as well as quadruples of self-maps on a -metric space satisfying certain generalised contraction conditions. Further metric space versions of the same have also been obtained.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.